# SDR DL76L962522

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS, APU AUTO SHUTDOWN DUE WITH TAILPIPE FIRE.  INSPECTION REVEALED GEARBOX OIL IN TAILPIPE CAUSING FIRE.  REPLACED APU.
